# SDR FDEA201909082158

- Difficulty date: September 8, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 85,274 hours, 19,726 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC199114
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - FLAP SIDE OUTBOARD FLAP OUTBOARD HINGE PIVOT OUTBOARD LUG HOLE BORE FOUND CORROSION. CORROSION AT RIGHT WING - FLAP SIDE OUTBOARD FLAP OUTBOARD HINGE PIVOT OUTBOARD LUG HOLE BORE REWORKED AND FOUND EXCEED LIMIT AS PER CMM 57-52-04. OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER CMM 57-52-04 AND EA # : 1-5750-T0349460 PART 1 STEP 1A AND STEP 1. TITLE : WINGS- FLIGHT SURFACES- EO 1-5750-7-5002- RT WING- OUTBD FLAP OUTBD HINGE (FLAP SIDE) CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100. REFER TO EA # : 1-5750-T0349460 PART 1 AND SNRM NR N00585 FOR WORK DETAILS.
